MathSciNet Relay Station
MathSciNet bibliographic data
MR2094397 (2006b:82112) 82C44 (60J45 60J60 60K35)
Bovier, Anton; Eckhoff, Michael; Gayrard, Véronique; Klein, Markus Metastability in reversible diffusion processes. I. Sharp asymptotics for capacities and exit times. J. Eur. Math. Soc. (JEMS) 6 (2004), no. 4, 399–424.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement